I seem to be having experiences with remicade similar to yours, but I also take 6mp and get premeds (solumedrdrol, tylenot and benydryl) (since fourth infusion. Joint and muscle pain and weakness first hit the knees, then the arms, now the neck and shoulders. Also had severe increase in BP and vomiting after 4th infusion, and headaches after first three infusions and the last two.
These reactions are all listed in the remicade brochure as signs of being allergic to remicade. So my question is, if I am allergic, why give me solumedrol and benadryl to mask the allergy. While it seemed to help slightly for a few infusions, I don't think it helps now.
You are lucky you can at least talk to your GI. Communication with mine is very poor. Also, can't get into a rhematologist for another three months (six months from when I made the appointment).
I will be talking to my new GI at appointment in August about alternatives, and whether stopping remicade means you can never successfully return to it. Have been on remicade since April 2013. It has also caused me severe constipation.